Journal of Innovative Applied Mathematics and Computational Sciences
Volume 1, Numéro 1, Pages 79-92
2021-12-30

Generalization Of Fractional Laplace Transform For Higher Order And Its Application

Authors : Bouchenak Ahmed .

Abstract

In this paper, we first introduce the conformable fractional Laplace transform. Then, we give its generalization for higher-order. Finally, as an application, we solve a non-homogeneous conformable fractional differential equation with variable coefficients and a system of fractional differential equations.

Keywords

Conformable fractional derivative, Conformable fractional Laplace transform, System of fractional differential equations